Maximum likelihood sub-band adaptation for robust speech recognition

There are no files associated with this record.

Title Maximum likelihood sub-band adaptation for robust speech recognition
Author Zhu, Donglai; Nakamura, Satoshi; Paliwal, Kuldip Kumar; Wang, Renhua
Year Published 2005
Publisher Elsevier
Citation Speech Communication, Vol. 47, pp. 243-264
Peer Reviewed Yes
Published Yes
Publisher URI http://www.elsevier.com/wps/find/journaldescription.cws_home/505597/description#description
Alternative URI http://dx.doi.org/10.1016/j.specom.2005.02.006
Copyright Statement Copyright 2005 Elsevier : Reproduced in accordance with the copyright policy of the publisher : This journal is available online - use hypertext links
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Engineering and Information Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice